# SDR DALA2019102506145

- Difficulty date: October 16, 2017
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 64,248 hours, 29,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN FR35-FR36 STRG 1L-STRG 1R DRILLED FASTENER HOLE THROUGH CHEM-MILLED STEP ON UPPER FUSELAGE, PERFORMED SECTION I PERMANENT REPAIR AT FUSELAGE SKIN FR35-FR36 STRG 1L STRG 1R. AS PER PRI 562500-14 REV. 0 AND REV. 1 AND ER/A 562500-14. REV. ORIGINAL.
